# SDR 99ZZZX4163

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 9A2045
- Condition: Inoperable
- Location: Fuel Pump
- Part time: 412 hours
- Component: Globe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP INOPERABLE.  NO FUEL.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
